# SDR UIEA2017101001944

- Difficulty date: October 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,879 hours, 17,798 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 1696
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS MESSAGE.   REMOVED AND REPLACED THE BOOST PUMP IAW AMM 28-22-03 AND OPS AND LEAK CHECKED SATISFACTORY.
